# SDR DALA2024060605820

- Difficulty date: June 1, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0375202) FWD CARGO BAY BAFFLE CORRODED STA 500H-500I, RBL 25. REMOVED AND REPLACED BAY BAFFLE AT FWD CARGO STA 500H-500I RBL 25 IAW B737 SRM 51-40-02-0G AND DWG 143A7505.
